# SDR VNAA20250329029

- Difficulty date: January 29, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL 3 EAS AT LBL 9 BTW STA 379 TO STA 677.   SEAT RAILS 2 EAS AT LBL 9 BTW STA 379 TO STA 581 WERE CLEANED PER CRJ700 SRM 51-26-00-001-001-A01 AND WERE REINSPECTED PER CRJ/700 NDTM PART 01 TASK 51-20-009-210 (CONFIG A01) AND NOT CORROSION FOUND, AND SEAT RAIL BTW LBL 9 BTW STA 581 TO STA 677 AT PASSENGER CABIN WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-31-49-101-001-A01, SRM 53-31-49-101-001-A01 AND SRM 53-41-49-101-001-A01, AND WAS REPLACED PER CRJ700 AMM 53-00-49 CONFIG.A03
